# SDR SWAA2013091120085

- Difficulty date: August 29, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 20,963 hours, 12,423 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654A0004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FWD OTBD FASTENER HOLE CRACKED AT BS 727B, RBL 24.75.  REPAIRED TRACK IAW SWA EA.
